# SDR UPS05443731

- Difficulty date: January 7, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B386001169
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - BS 620 S15L FRAME TIE CLIP FOUND CRACK.  TIE CLIP REPLACED PER SRM 51-10-01 PG 9.
